# SDR PCAA0210128

- Difficulty date: October 28, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 22,647 hours, 24,874 cycles
- Engine: Pwa PW120A
- Engine time: 31,547 hours, 35,198 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: PW12A
- Part serial: 120709
- Condition: Leaking
- Location: Left
- Part time: 31,547 hours, 35,198 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

LGA-BWI FLIGHT#3920. CREW REPORTED THAT WHILE ON DECENT THEY NOTICED LOW OIL PRESSURE ON #1 ENGINE, OIL PRESSURE LIGHT ILLUMINATED. OIL PRESSURE DID NOT GO TO ZERO. WHEN LIGHT ILLUMINATED ENGINE WAS SECURED. MAINTENANCE REPLACED PROPELLER SHAFT SEAL AND ADDED SPACERS TO THE SEAL  RETAINER. AIRCRAFT RETURNED TO SERVICE.
